# SDR CALA2025010900061

- Difficulty date: December 5, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 1006 LBL 40 WAS CRACKED WHEN REMOVING INTERCOSTAL.   REPAIRED FLOOR BEAM IAW E-PROGRESSIVE REO-G25299 STAGE 2 AND FINAL ECRA 5370-01158. CAT A REPAIR WITH NO TIME INTERVALS.
